# SDR DALA2016020901350

- Difficulty date: August 7, 2015
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 69,629 hours, 31,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON UPPER ATTACHMENT OF RT SLIDING WINDOW FRAME IN HOLE NR 3.  PERFORMED TIME LIMITED REPAIR ON WINDSHIELD SIDE PAST AT FRAME 4 UPPER ATTACHMNET IN COCKPIT RT POSITION IAW PRI 536252-14AD, REV 0, 1, 2, 3, 4 AND ER/A 536252-14AD, REV ORIGINAL.
